Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 9, Issue 12, 5900-6423
Articles: 1 - 12 XML export
Some integral inequalities of the Hermite--Hadamard type for log-convex functions on co-ordinates
Author(s): Y.-M. Bai, F. Qi
Pages: 5900--5908
Common fixed point theorems for six self-maps in b-metric spaces with nonlinear contractive conditions
Author(s): L. Liu, F. Gu
Pages: 5909--5930
Some new coupled fixed point theorems in ordered partial b-metric spaces
Author(s): H. D. Li, F. Gu
Pages: 5931--5949
Coupled coincidence point results for Geraghty-type contraction by using monotone property in partially ordered S-metric spaces
Author(s): M. Zhou, Xiao-lan Liu, D. Dolicanin-Dekic, B. Damjanovic
Pages: 5950--5969
Hyers-Ulam stability of derivations in fuzzy Banach space
Author(s): G. Lu, J. Xie, Q. Liu, Y. F. Jin
Pages: 5970--5979
Iterative algorithms for finding minimum-norm fixed point of a finite family of nonexpansive mappings and applications
Author(s): Y. C. Tang, C. X. Zong
Pages: 5980--5994
3-variable Jensen rho-functional inequalities and equations
Author(s): G. Lu, Q. Liu, Y. F. Jin, J. Xie
Pages: 5995--6003
On properties of solutions to the improved modified Boussinesq equation
Author(s): Y. Z. Wang, Y. X. Wang
Pages: 6004--6020
Frozen jacobian iterative method for solving systems of nonlinear equations application to nonlinear IVPs and BVPs
Author(s): M. Z. Ullah, F. Ahmad, A. S. Alshomrani, A. K. Alzahrani, M. S. Alghamdi, Sh. Ahmad, Sh. Ahmad
Pages: 6021--6033
Brunn-Minkowski type inequalities for L_p Blaschke- Minkowski homomorphisms
Author(s): F. X. Chen, G. S. Leng
Pages: 6034--6040
Properties and application of smooth function germs of orbit tangent space
Author(s): W. Gan, D. Pei, Q. Li
Pages: 6041--6047
Positive solutions of an integral boundary value problem for singular differential equations of mixed type with p-Laplacian
Author(s): C. Yu, J. Wang, Y. Guo
Pages: 6048--6057

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more